# SDR DALA2017033002564

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 72,842 hours, 9,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT L1 & R2 DOORS ARE INOPERATIVE. FOUND PUSHED BACK PIN AND BROKEN LOCK AT POSITION 1 CONNECTOR D017P.  REPLACED THE CONNECTOR, AND BATTERY PACK. SYSTEM OPS NORMAL.
